# SDR AWXA200600030

- Difficulty date: December 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 20,154 hours, 7,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON LOWER SILL OF THE R2 DOOR AT FR 66 AND Y-1732.  MAINTENANCE CUT OUT THE DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 25-5341-05365-ES2.  FABRICATED REPAIR ANGLES AND FILLER IAW AWA ER NO. 25-5341-05365-ES2 AND AIRBUS 319 SRM 53-41-14 REPAIR 6.  INSTALLED FABRICATED REPAIR PARTS AT FS 66 TO FS 68 AND Y-1732 IAW AWA ER NR 25-5341-05365-ES2.
